# SDR USAA2009072091878

- Difficulty date: July 17, 2009
- Submitted: July 20, 2009
- Operation: Air carrier
- Aircraft: N114UW
- Make and model: Airbus A320-214
- Aircraft serial: 1148
- Aircraft time: 30,704 hours, 13,455 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 87843003
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOG PAGE 4459778 - FLT 1753-TPA - EEL - ON OVERNIGHT CHECK FOUND SEAT 1AC DID NOT HAVE EMERGENCY LIGHT INSTALLED ON SEAT.  MAINTENANCE REPLACED ROW 1 LEFT SEAT ASSEMBLY IAW AIRBUS MAINTENANCE MANUAL 25-21-41-400-001.
